Skip to main content

Advertisement

Properties of Positive Solution for Nonlocal Reaction-Diffusion Equation with Nonlocal Boundary

Article metrics

  • 1400 Accesses

  • 21 Citations

Abstract

This paper considers the properties of positive solutions for a nonlocal equation with nonlocal boundary condition on. The conditions on the existence and nonexistence of global positive solutions are given. Moreover, we establish the uniform blow-up estimates for the blow-up solution.

[123456789101112131415161718192021]

References

  1. 1.

    Pao CV: Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York, NY, USA; 1992:xvi+777.

  2. 2.

    Souplet P: Blow-up in nonlocal reaction-diffusion equations. SIAM Journal on Mathematical Analysis 1998,29(6):1301–1334. 10.1137/S0036141097318900

  3. 3.

    Souplet P: Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source. Journal of Differential Equations 1999,153(2):374–406. 10.1006/jdeq.1998.3535

  4. 4.

    Wang M, Wang Y: Properties of positive solutions for non-local reaction-diffusion problems. Mathematical Methods in the Applied Sciences 1996,19(14):1141–1156. 10.1002/(SICI)1099-1476(19960925)19:14<1141::AID-MMA811>3.0.CO;2-9

  5. 5.

    Souplet P: Uniform blow-up profile and boundary behaviour for a non-local reaction-diffusion equation with critical damping. Mathematical Methods in the Applied Sciences 2004,27(15):1819–1829. 10.1002/mma.567

  6. 6.

    Day WA: A decreasing property of solutions of parabolic equations with applications to thermoelasticity. Quarterly of Applied Mathematics 1983,40(4):468–475.

  7. 7.

    Day WA: Heat Conduction within Linear Thermoelasticity, Springer Tracts in Natural Philosophy. Volume 30. Springer, New York, NY, USA; 1985:viii+83.

  8. 8.

    Friedman A: Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions. Quarterly of Applied Mathematics 1986,44(3):401–407.

  9. 9.

    Deng K: Comparison principle for some nonlocal problems. Quarterly of Applied Mathematics 1992,50(3):517–522.

  10. 10.

    Seo S: Blowup of solutions to heat equations with nonlocal boundary conditions. Kobe Journal of Mathematics 1996,13(2):123–132.

  11. 11.

    Seo S: Global existence and decreasing property of boundary values of solutions to parabolic equations with nonlocal boundary conditions. Pacific Journal of Mathematics 2000,193(1):219–226. 10.2140/pjm.2000.193.219

  12. 12.

    Lin Z, Liu Y: Uniform blowup profiles for diffusion equations with nonlocal source and nonlocal boundary. Acta Mathematica Scientia. Series B 2004,24(3):443–450.

  13. 13.

    Carlson DE: Linear thermoelasticity. In Encyclopedia of Physics. Volume vIa/2. Springer, Berlin, Germany; 1972:319.

  14. 14.

    Pao CV: Dynamics of reaction-diffusion equations with nonlocal boundary conditions. Quarterly of Applied Mathematics 1995,53(1):173–186.

  15. 15.

    Pao CV: Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions. Journal of Computational and Applied Mathematics 1998,88(1):225–238. 10.1016/S0377-0427(97)00215-X

  16. 16.

    Pao CV: Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions. Journal of Computational and Applied Mathematics 2001,136(1–2):227–243. 10.1016/S0377-0427(00)00614-2

  17. 17.

    Wang Y, Mu C, Xiang Z: Blowup of solutions to a porous medium equation with nonlocal boundary condition. to appear in Applied Mathematics and Computation

  18. 18.

    Xiang Z, Hu X, Mu C: Neumann problem for reaction-diffusion systems with nonlocal nonlinear sources. Nonlinear Analysis 2005,61(7):1209–1224. 10.1016/j.na.2005.01.098

  19. 19.

    Xiang Z, Chen Q, Mu C: Blowup properties for several diffusion systems with localised sources. The ANZIAM Journal 2006,48(1):37–56. 10.1017/S1446181100003400

  20. 20.

    Yin H-M: On a class of parabolic equations with nonlocal boundary conditions. Journal of Mathematical Analysis and Applications 2004,294(2):712–728. 10.1016/j.jmaa.2004.03.021

  21. 21.

    Zhou J, Mu C, Li Z: Blowup for degenerate and singular parabolic system with nonlocal source. Boundary Value Problems 2006, 2006: 19 pages.

Download references

Author information

Correspondence to Yulan Wang.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Keywords

  • Boundary Condition
  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation